Posted by Mr. Potato (184.108.40.206) on September 30, 2003 at 19:19:27:
In Reply to: This may be the right place to ask posted by Thremole (220.127.116.11) on March 01, 2003 at 06:29:18:
Benadryl(diphenhydramine) doe not necessarily have a MLD, it on the other hand has an established ratio between the weight (in kilos) of the person trying to commit suicide and the number of pills.
It is difficult finding that number outside medical journals, so dont bother. I would say that taking 50 MG of Benadryl is a attempt at suicide. You should talk to your friend and find out what is going on. Whatever your friend chooses to do, do not beat yourself up over it. In many cases suicidal people are very determined and will not stop until they are either catatonic or dead. Help the friend as much as you can, but dont blame yourslef if somethign happens.
> I have a friend who said he recently took 50 caplets of Benadryl. It was really hard to wake hiim up the next day, and he was sick to his stomach. He claims he was drunk, and having trouble sleeping, but I've been worrying about him a lot lately, and I think he may be suicidal. Is that enough to kill a person? Should I worry about this?
Post a Followup